Item


Epidemic models with an infected-infectious period

The introduction of an infective-infectious period on the geographic spread of epidemics is considered in two different models. The classical evolution equations arising in the literature are generalized and the existence of epidemic wave fronts is revised. The asymptotic speed is obtained and improves previous results for the Black Death plague

© Physical Review E, 1998, vol. 57, núm. 3, p. 3622 - 3624

American Physical Society

Author: Méndez López, Vicenç
Date: 1998
Abstract: The introduction of an infective-infectious period on the geographic spread of epidemics is considered in two different models. The classical evolution equations arising in the literature are generalized and the existence of epidemic wave fronts is revised. The asymptotic speed is obtained and improves previous results for the Black Death plague
Format: application/pdf
ISSN: 1539-3755 (versió paper)
1550-2376 (versió electrònica)
Document access: http://hdl.handle.net/10256/7625
Language: eng
Publisher: American Physical Society
Collection: Reproducció digital del document publicat a: http://dx.doi.org/10.1103/PhysRevE.57.3622
Articles publicats (D-CCAA)
Is part of: © Physical Review E, 1998, vol. 57, núm. 3, p. 3622 - 3624
Rights: Tots els drets reservats
Subject: Epidèmies -- Models matemàtics
Epidemics -- Mathematical models
Title: Epidemic models with an infected-infectious period
Type: info:eu-repo/semantics/article
Repository: DUGiDocs

Subjects

Authors


Warning: Unknown: write failed: No space left on device (28) in Unknown on line 0

Warning: Unknown: Failed to write session data (files). Please verify that the current setting of session.save_path is correct (/var/lib/php5) in Unknown on line 0